Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Atlanta, GA

May 25, 2014Fannin County, Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 5:31 PM EDT for Fannin County, Union County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2014, 5:31 PM EDT (21:31 UTC)
Expired
May 25, 2014, 6:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Fannin County, GA, Union County, GA

The radar

The Knoxville radar (KMRX), 154 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:35 PM EDTTSTM WND DMGMineral Bluff, GATHREE TREES DOWN IN THE MINERAL BLUFF AREA. ONE ON HARDSCRABBLE ROAD...ANOTHER ON GRACE DRIVE AND A THIRD ON DOUTHIT ROAD AND MINERAL BLUFF HWY. EVENT TIME RANGES FROM 535-540PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
896 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WUUS52 KFFC 252131
SVRFFC
GAC111-291-252215-
/O.NEW.KFFC.SV.W.0047.140525T2131Z-140525T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  UNION COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  MORGANTON...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLAIRSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3499 8394 3493 8392 3492 8387 3490 8385
      3474 8384 3477 8429 3480 8431 3482 8434
      3498 8439 3499 8418
TIME...MOT...LOC 2131Z 266DEG 16KT 3487 8423

$$
30
1 follow-up statement
669 
WWUS52 KFFC 252204
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT SUN MAY 25 2014

GAC111-291-252215-
/O.CON.KFFC.SV.W.0047.000000T0000Z-140525T2215Z/
UNION GA-FANNIN GA-
604 PM EDT SUN MAY 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN FANNIN AND NORTHWESTERN UNION COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NOTTELY DAM..MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVY LOG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3498 8394 3497 8394 3497 8393 3493 8392
      3491 8395 3489 8415 3491 8418 3498 8417
      3499 8394
TIME...MOT...LOC 2204Z 262DEG 18KT 3494 8409

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 25, 2:51 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN MAY 25 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH
AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS
SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED
SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL
SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER
VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING
CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE
ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS
STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE
NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED.
THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE
SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON.
ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN
MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER
HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE.

01

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE
ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE
AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO
ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING
OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS.

31

/ISSUED 412 AM EDT SUN MAY 25 2014/
A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL
CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE
CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER
TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE
INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE
DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY
MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS
FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE
PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED
THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD
AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A
RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE
NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING
AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL
RUNS.

GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO
NORMS.

BAKER

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA POP ACROSS NORTH AND EAST GA. SO FAR THEY ARE STAYING AWAY
FROM THE TAF SITES BUT SHOULD SEE SOME BUY 20-22Z. WILL CONTINUE TO
SEE VFR THROUGH THE PERIOD EXCEPT IN AND AROUND ANY TSRA
DEVELOPMENT. WINDS SHOULD STAY OUT OF THE W TO NW THEN TURN TO THE
EAST AFTER SUNSET. THE WINDS WILL TURN BACK TO THE W BY 14-16Z MON
AS MIXING BEGINS. WIND SPEEDS WILL STAY 10KT OR LESS WITH SOME
STRONGER GUST IN AND AROUND TSRA. VSBYS AND CEILINGS WILL STAY VFR
EXCEPT IN TSRA ALSO.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  67  88 /  30  40  30  40
ATLANTA         67  87  69  86 /  30  30  30  30
BLAIRSVILLE     59  83  61  82 /  30  30  30  40
CARTERSVILLE    63  88  64  87 /  30  30  30  30
COLUMBUS        68  91  69  89 /  10  20  20  20
GAINESVILLE     65  85  67  86 /  30  40  30  30
MACON           66  88  67  89 /  20  40  30  30
ROME            62  87  64  88 /  20  30  30  30
PEACHTREE CITY  63  88  65  87 /  20  30  30  30
VIDALIA         68  88  70  89 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...01
Hazardous weather outlook, May 25, 5:30 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN MAY 25 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 PM EDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH
ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS
AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE
AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO
HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG
AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN
THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 25, 5:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 NNW MAPLE RIDGE       34.04N  84.10W
05/25/2014  E0.75 INCH       GWINNETT           GA   PUBLIC

&&

EVENT NUMBER FFC1400605

NLIST
Special weather statement, May 25, 5:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SUN MAY 25 2014

GAZ034-035-037-047-049-252145-
520 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MORGAN...BARROW...GWINNETT AND WALTON COUNTIES UNTIL 545
PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOLD SPRINGS...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN...BARROW...GWINNETT AND WALTON COUNTIES THROUGH 545
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINDSOR...
YOUTH...LOGANVILLE...BOLD SPRINGS...BETWEEN...COUNTY LINE...CARL...
AUBURN...HARBIN...DACULA...NICHOLASVILLE...FORT YARGO STATE PARK...
MONROE...CAMPTON AND WINDER. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3405 8369 3405 8365 3404 8358 3403 8356
      3367 8361 3378 8395 3405 8392 3406 8371
      3405 8371 3406 8370
TIME...MOT...LOC 2120Z 272DEG 16KT 3393 8380

30
Local storm report, May 25, 5:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             ANSLEY PARK             33.79N  84.39W
05/25/2014  E0.75 INCH       FULTON             GA   BROADCAST MEDIA

&&

EVENT NUMBER FFC1400606

KSTELL
Local storm report, May 25, 5:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             1 NNE SUGAR CREEK       34.89N  84.36W
05/25/2014  E1.25 INCH       FANNIN             GA   PUBLIC

            BP GAS STATION ATTENDANT REPORTED HALF QUARTER TO HALF
            DOLLAR SIZED HAIL.

&&

EVENT NUMBER FFC1400607

NLIST
Local storm report, May 25, 5:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             ANSLEY PARK             33.79N  84.38W
05/25/2014  E0.75 INCH       FULTON             GA   BROADCAST MEDIA

&&

EVENT NUMBER FFC1400608

NLIST
Special weather statement, May 25, 5:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN MAY 25 2014

GAZ047>049-252200-
528 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 600 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NEWTON...MORGAN AND WALTON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BRICK
STORE...REESE...RUTLEDGE AND HARD LABOR CREEK STATE PARK.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3348 8359 3349 8363 3352 8368 3356 8380
      3365 8380 3367 8356
TIME...MOT...LOC 2129Z 279DEG 19KT 3360 8374

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:52 PM EDTSpecial Weather StatementFFCWhite23 min
May 25, 2:10 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White35 min
May 25, 2:29 PM EDTSpecial Weather StatementFFCPolk31 min
May 25, 2:41 PM EDTSpecial Weather StatementFFCUnion34 min
May 25, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White35 min
May 25, 3:47 PM EDTSpecial Weather StatementFFCCatoosa28 min
May 25, 3:52 PM EDTSpecial Weather StatementFFCWhite23 min
May 25, 3:58 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White32 min
May 25, 4:22 PM EDTSpecial Weather StatementFFCFulton23 min
May 25, 4:25 PM EDTSevere Thunderstorm WarningFFCBanks, Hall35 min
May 25, 4:46 PM EDTSpecial Weather StatementFFCDeKalb29 min
May 25, 4:55 PM EDTSevere Thunderstorm WarningFFCFannin35 min
May 25, 4:59 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Madison31 min
May 25, 5:06 PM EDTSpecial Weather StatementFFCGwinnett24 min
May 25, 5:20 PM EDTSpecial Weather StatementFFCBarrow, Walton25 min
May 25, 5:28 PM EDTSpecial Weather StatementFFCNewton32 min
May 25, 5:33 PM EDTSevere Thunderstorm WarningFFCMadison42 min
May 25, 5:41 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton34 min
May 25, 5:56 PM EDTSpecial Weather StatementFFCEmanuel34 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningFFCEmanuel50 min
May 25, 6:11 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Morgan, Oconee and 1 more34 min
May 25, 6:35 PM EDTSevere Thunderstorm WarningFFCEmanuel40 min
May 25, 6:45 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jackson, Madison, Oconee, Oglethorpe45 min
May 25, 7:18 PM EDTSpecial Weather StatementFFCCandler12 min
May 25, 7:27 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes48 min
May 25, 7:28 PM EDTSpecial Weather StatementFFCGreene32 min
May 25, 7:34 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro41 min
May 25, 7:55 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Putnam35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.